Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 14, 2019, 12:13 AM EDT for Clarke County, Oconee County, Oglethorpe County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2019, 12:13 AM EDT (04:13 UTC)
- Expired
- Aug 14, 2019, 1:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Clarke County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Greer radar (KGSP), 128 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2333 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
895
WWUS82 KFFC 140413
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Wed Aug 14 2019
GAZ027-036>039-050-140500-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
1213 AM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...SOUTHERN
MADISON...OGLETHORPE...CLARKE...NORTHWESTERN GREENE AND OCONEE
COUNTIES UNTIL 100 AM EDT...
At 1213 AM EDT...a strong thunderstorm was near Barnett Shoals, or
near Athens...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, Lexington, Athens, Comer, Winterville, Crawford,
Colbert, Arnoldsville, Carlton, Bishop, Maxeys, Rayle, Hull,
Whitehall, Athens-Clarke County, Stephens, Westgate Park, Smithonia,
Beechwood Hills and Oconee Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3392 8274 3371 8299 3369 8340 3372 8344
3374 8345 3399 8348 3414 8306 3411 8303
3410 8304 3408 8300 3405 8299 3403 8293
3401 8294 3401 8291 3398 8285 3399 8284
3399 8282
TIME...MOT...LOC 0413Z 311DEG 18KT 3389 8329
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 10:28 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 13, 10:28 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1028 PM EDT Tue Aug 13 2019 .UPDATE... Complex of thunderstorms from Tennessee has entered North GA and intensified as it moved across NE portions. This is where storm motion aligned with best with propagating outflow to produce numerous trees and powerlines down. Further west, outflow continues to move south quickly and generate additional activity but activity not expected to be as strong there. Overall, initial forecast based on trends and have categorical for far North Ga and then likely to high end chance as it drops through the Atlanta metro. Should see activity largely dissipate after 06Z tonight. Additional storms likely tomorrow, especially portions of Central GA. Current forecast has a good handle on this and no additional changes planned. && Deese && .PREV DISCUSSION... /issued 819 PM EDT Tue Aug 13 2019/ PREV DISCUSSION... /issued 259 PM EDT Tue Aug 13 2019/ SHORT TERM /Tonight through Wednesday Night/... Current radar loop shows showers and thunderstorms developing across the state this afternoon. There is also a line of storms moving south out of TN/NC but they appear to be diminishing a bit as they cross the Appalachians. A frontal boundary is also expected to move into N GA tonight bringing more showers and thunderstorms into the area with it. This frontal boundary is still expected to diminish as it pushes south into the state so the convective activity along it will also weaken and diminish through the early Wednesday morning hours. Over all instability Today and Wednesday is still expected to be marginal at best so not expecting much in the way of severe storms. The best location for any severe storms to occur will be N GA as the front moves in tonight but again, still expecting things to weaken. The possibility of seeing a few strong storms across Central GA today and a bit further northward Wed is still in the picture and can not be ruled out. Gusty winds, frequent lightning strikes and locally heavy rainfall will be the most likely treats from any storms that develop. 01 LONG TERM /Thursday through Tuesday/... The long term period begins with a broad trough across the area, between high pressure situated to the west and the east. At the surface across the local area, a front is expected to be splitting the area and moving south into central Georgia. Drier air looks to filter in behind the front, keeping portions of northwest Georgia fairly dry for Thursday through Saturday. For central Georgia, the front is expected to move very slowly south of the area, keeping at least chance to likely pops across portions of central Georgia through the first half of the weekend. as that front stalls across central Georgia. By Sunday through the first half of next week, more widespread moisture returns to the area bringing a more diurnal pattern of showers and thunderstorms in the afternoons and evenings. Overall, high temperatures through the extended are expected to be in the mid-to-upper 80s to lower 90s, around 1 to 5 degrees above average. Temperatures overnight are expected in the upper 60s and low 70s, around 1 to 7 degrees above average. Reaves AVIATION... 00Z UPDATE... Generally just VCSH across the area at this time and will go with that for the first several hours. Much uncertainty with complex just entering GA and will it maintain itself as it approaches the ATL terminals. Think best course of action is to let TEMPO ride for that time period and adjust as necessary as line approaches later this evening. Additional TSRA possible for Wed and have included Prob30 for all but RYY for that time period. Winds should remain on the SW side through the period. //ATL CONFIDENCE...00Z UPDATE... Medium on TSRA chances later tonight and tomorrow. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 75 94 72 92 / 60 40 40 10 Atlanta 77 92 73 91 / 40 40 40 10 Blairsville 69 85 64 85 / 90 20 20 10 Cartersville 74 91 70 91 / 70 30 20 10 Columbus 78 95 75 93 / 20 70 60 20 Gainesville 75 91 71 90 / 70 30 30 10 Macon 77 96 74 93 / 20 70 60 30 Rome 74 92 70 92 / 70 20 20 10 Peachtree City 76 94 72 92 / 40 50 40 10 Vidalia 78 97 76 92 / 20 60 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 8 PM EDT Wednesday for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Deese LONG TERM....Reaves AVIATION...Deese
Hazardous weather outlook, Aug 13, 10:25 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 PM EDT Tue Aug 13 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 PM EDT Tue Aug 13 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A line of thunderstorms is moving through far north Georgia and will continue to drop south into the early morning hours. A few of these storms may be strong to severe with damaging wind gusts, some hail, frequent cloud-to-ground lightning and heavy rain. Elsewhere across the region, isolated to scattered thunderstorms will be possible this evening into the overnight hours. A few of these storms could be strong with gusty winds, frequent cloud-to-ground lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A Heat Advisory is in effect for much of central Georgia Wednesday afternoon and early evening with heat index values above 105 degrees. High heat and humidity will cause heat stress during outdoor exertion or extended exposure. Scattered thunderstorms are expected each day, especially during the afternoon and evening hours. A few storms could be strong with gusty winds, heavy rain and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 13, 11:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1153 PM EDT Tue Aug 13 2019
GAZ013-021-022-032-033-045-140430-
North Fulton GA-Cobb GA-Cherokee GA-DeKalb GA-Forsyth GA-Pickens GA-
1153 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN COBB...
CHEROKEE...NORTHWESTERN DEKALB...NORTHWESTERN FORSYTH AND
SOUTHEASTERN PICKENS COUNTIES UNTIL 1230 AM EDT...
At 1153 PM EDT...a line of strong thunderstorms was along a line
extending from near Waleska to near Sweat Mountain to Jim R Miller
Park...and moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Canton, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, Milton, Woodstock, Chamblee, Holly Springs, Ball
Ground, Nelson, Free Home, Fair Oaks, Midtown, Buffington, North
Atlanta and Mount Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3434 8426 3433 8424 3402 8424 3378 8439
3387 8464 3410 8453 3439 8454 3439 8426
TIME...MOT...LOC 0353Z 284DEG 21KT 3430 8448 3409 8447 3390 8458
WIND...40MPHLocal storm report, Aug 13, 11:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 PM EDT TUE AUG 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG HELEN 34.70N 83.73W
08/13/2019 WHITE GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF UNICOI ST.
AND YONAH ST.
&&
EVENT NUMBER FFC1900636
NMSpecial weather statement, Aug 14, 12:00 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1200 AM EDT Wed Aug 14 2019
GAZ023-025-034-035-140430-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
1200 AM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...NORTHWESTERN
JACKSON...NORTHWESTERN BARROW AND GWINNETT COUNTIES UNTIL 1230 AM
EDT...
At 1200 AM EDT...a line of strong thunderstorms was along a line
extending from near Gillsville to Norcross...and moving east at 15
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, Jefferson, Snellville, Suwanee, Buford, Lilburn,
Norcross, Braselton, Auburn, Dacula, Grayson, Hoschton, Pendergrass,
Carl, Talmo, Candler, Mountain Park, Harbin, Chateau Elan and Road
Atlanta-Lanier Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3419 8351 3380 8406 3393 8421 3429 8369
TIME...MOT...LOC 0400Z 289DEG 13KT 3427 8368 3391 8421
WIND...40MPHLocal storm report, Aug 14, 12:03 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 AM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND DMG 3 WNW MOSSY CREEK 34.55N 83.73W
08/13/2019 WHITE GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR HWY 75 SOUTH AND DORSEY
BROTHERS RD.
&&
EVENT NUMBER FFC1900637
NMLocal storm report, Aug 14, 12:13 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 AM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 3 NW CLERMONT 34.51N 83.82W
08/13/2019 WHITE GA EMERGENCY MNGR
TREE REPORTED DOWN ON POWERLINES NEAR WAUKA RIDGE RD.
AND RANSOM FREE RD.
&&
EVENT NUMBER FFC1900638
NMSpecial weather statement, Aug 14, 12:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Wed Aug 14 2019
GAZ027-036>039-050-140500-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
1213 AM EDT Wed Aug 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...SOUTHERN
MADISON...OGLETHORPE...CLARKE...NORTHWESTERN GREENE AND OCONEE
COUNTIES UNTIL 100 AM EDT...
At 1213 AM EDT...a strong thunderstorm was near Barnett Shoals, or
near Athens...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, Lexington, Athens, Comer, Winterville, Crawford,
Colbert, Arnoldsville, Carlton, Bishop, Maxeys, Rayle, Hull,
Whitehall, Athens-Clarke County, Stephens, Westgate Park, Smithonia,
Beechwood Hills and Oconee Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3392 8274 3371 8299 3369 8340 3372 8344
3374 8345 3399 8348 3414 8306 3411 8303
3410 8304 3408 8300 3405 8299 3403 8293
3401 8294 3401 8291 3398 8285 3399 8284
3399 8282
TIME...MOT...LOC 0413Z 311DEG 18KT 3389 8329
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Aug 13, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 32 min |
| Aug 13, 8:36 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Aug 13, 8:40 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Aug 13, 8:46 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Aug 13, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 37 min |
| Aug 13, 9:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 30 min |
| Aug 13, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 32 min |
| Aug 13, 9:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 13, 9:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Aug 13, 9:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 13, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 46 min |
| Aug 13, 10:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 13, 10:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Aug 13, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall | 24 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Aug 13, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 30 min |
| Aug 13, 11:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Aug 13, 11:24 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Aug 13, 11:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 13, 11:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 13, 11:53 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 37 min |
| Aug 14, 12:00 AM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 14, 12:26 AM EDT | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Rockdale | 49 min |
| Aug 14, 1:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more | 43 min |
| Aug 14, 1:51 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 39 min |
| Aug 14, 2:03 AM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Aug 14, 2:17 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Aug 14, 2:57 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Taliaferro, Warren | 63 min |
| Aug 14, 3:06 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more | 54 min |
| Aug 14, 3:54 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 66 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 59 min |
| Aug 14, 2:15 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Aug 14, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 24 min |
| Aug 14, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 33 min |
| Aug 14, 2:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Aug 14, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Aug 14, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Aug 14, 2:47 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Aug 14, 2:50 PM EDT | Special Weather Statement | FFC | Macon, Schley | 25 min |
| Aug 14, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 27 min |
| Aug 14, 3:16 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 14, 3:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Aug 14, 3:37 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Aug 14, 3:38 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 14, 4:06 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| Aug 14, 5:45 PM EDT | Special Weather Statement | FFC | Cobb | 45 min |
| Aug 14, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Aug 14, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 44 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 44 min |
| Aug 14, 7:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Aug 14, 7:32 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.